Hey there, before I say anything, I d like to apologize for how scrambled up this message will be I hope it makes sense haha. Hi, I used to do meth. And it was fine back then. And then I quit for a while, and eventually ended up being prescribed adderall instant release (2 30mg a day twice daily for two years)took two weeks off of it every month. my tolerance skyrocketed so I d usually take more and run out anyways. It seemed to start affecting me with almost every negative side affect you can refer to but I d became healthy again after two weeks and couldn t resist getting my next prescription once the day came. It got worse every time. Including one month where I only slept every two days constantly in that pattern. My heart rate goes up wayyyy fast and sometimes I d feel like I was gonna have a seizure or something and my veins shrink incredibly thin. My skin changes color, and the month before I gave them up i was losing all my energy. I d feel motivated, but my body would just feel like a worked my ass off the day before and I d get short of breath instantly. I normally have an endless supply of stamina and at this time just bending down would make my heart beat so thick and slow like it was going to stop.(I ve always been able to feel my pulse you can even look at my stomach and watch it wave with every heart beat. ) my eyes and head would get feeling like there s just a bunch of fluid behind them pushing fairly hard, I would get little tingly abrupt feelings around my abdomen and chest and I d look and it would visibly appear to be a very thin worm under my skin, once one even turned into a scabby like rash the next day. One time I pushed on an area on my chest where I felt that sensation and two squishy little bumps popped up under my collar bone and then disappeared after I freaked out haha(this crap would only happen when I was actually taking adderall so I didn t know what to think) and so on and so forth just a lot of damn weird and crappy side affects. I eventually quit going to refill my prescription(two months ago) and been healthy. But last week I had meth right in front of my face, thought oh I used to do it occasionally I ll be okay But right off the bat my circulation was so damn bad I could not help myself for nothin. I d have to start doing push ups.. the circulation problem just comes and goes when it wants but it s usually always happening now(it s happening rightttt now, the left side of my heads even tingling, and ohh, wait my chest hurts now, but I think it s going away. The last few days I ve had some very sharp very abrupt pains located right where I can feel my pulse on my temple. It s scary as Hell. My vision even gets weird when it happens sometimes. This shit, I truely hate it. I ve been doing it almost every day since last week and everyone keeps telling me I m fine(I m in shape and young so they think nothing of it) so that just makes me feel like I can keep doing it. I need to know and be told this will kill me if I don t stop.. otherwise I won t. Don t make anything up either haha I ll know if you are.;) I just wanna know what s wrong with my body. Why is my body not wanting to cooperate with any type of amphetamine anymore? I eat everyday, a lot, and I sleep alright but not like I should. I drink plenty of water. I get exercise.. this even happened when I was doing construction today. I only smoke the stuff. Huge freakin clouds too my lungs and throat get pretty congested and I hack up super thick white crap(if I can even get it out of my throat) that stuff takes a good hacking to move. So,anyways yeah muscle spasms poor circulation heart rate spikes and slows between a pretty fair margin. I also smoke a pack of Marlboro Reds every day. I usually smoke a lot of weed but lately doing that with meth puts me in a circulation episode my lip will even tingle and get STIFF if I m sitting in a car. My heart right now is beating just under three times a second so I d guess 150-180 and I ve just been sitting in bed kinda lethargic. This rate is comfortable to me at this point, not even kiddin. But yeah sorry for this scrambled ass message there s just so much it s hard to put in good writing haha and I m sure there is a lot I forgot to tell you.
Okay so I m a 15 year old girl and active with running( when it s cross country season but I m off right now) and on the skinny side weighing 95 pounds being 5 2 . I get these occasional (has happened about 8 or 9 times) heart discomfort so that when I breathe out kind of deeply there s a sharp pain near the bottom of my left lung near my heart. I think it has happened once or twice when I ate too much greasy food, when I laugh way too much, when I get over excited like when I played tennis the other day it occurred, and has randomly happened when I haven t done anything. These attacks last around 30mins to about a couple of hours. The worst case was when I still had it and went to bed and couldn t sleep on my left side because every time my heart beat there was once again a sharp pain but it was gone in the morning. I m just wondering if this could turn out to be a serious problem or just random chest pains that young people get. Please don t answer if u have no clue b/c it s a waste.
PLEASE READ!!! I have been taking pain medicine and somas for years. I ve never had any problems. I am currently taking 30ml oxycodone and somas. I ve been taking these particular medications for a little over a year with no problems. But recently, I ve had heart pain for the past 11 days. From the second I wake up, until the moment I go to bed, my heart hurts bad. Its a sore/sharp pain. The pain has not gone away for even a minute for these past 11 days. Could this be caused by taking somas and the oxycodone s, or just by taking the somas alone? And if so, what could be the problem specifically? Or could this constant, consistant heart pain be caused by something else? If so, any ideas of what could be causing it? i take around 6 somas a day. And I take them for pain, not to get high. because of my tolerance, I barely feel anything anyways. So im not all messed up when I ve been having this heart pain. Its just constant pain for 11 days now. Someone please let me know if this can be caused by my meds, and why.......coz im FREAKING OUT!!!!!!!
my daughter has a blue tinge above her top lip and around her mouth she has had this really since birth and is now 21weeks, she has a heart murmur which was noted as 2/6 and has never had an echo, she was in hospital this week and her sats where 88 on average though she had rsv and this blue tinge, im concerned that this has been there so much it cant be wind or the rsv, could it be the murmur thanks
hi my name is jessica silva and i was born with a heart murmur and i had a baby and i had the heart murmur since i was three months and i was wondering if the heart murmur will efect my baby,my baby also had surgery right after birth for a hernia he had 2 hernias.
I am a 20 year old female, 5"4 and 125 pounds, and lately my heart has been palpetating immediately after eating certain foods. I have a heart murmur and regular dizziness and fatigue and low blood pressure. At times my heart will feel like its beating out of my chest and im not emotionally upset or exerting myself. I work out regularly. what should I do?
I have been told after testing by a cardiologist that I have a heart murmur and given three daily prescriptions which I take faithfully ever day. Today though it feels as if my heart is being squeezed painfully and then after that pain passes, it feels as though my heart beating so hard that it would break through my ribcage. Why?
Lady age 70 with history of hypertension with murmurs om examination , CAD , Non Q MI , Asthma , steroid induced diabetes and Mitral valve regurge . What is the possibility of Valvular Heart problems in future based on the reports , what will be...
I am a 63 year old caucasian male who just had a CT of my lung for my 2 year follow up of a solitary 8x8mm nodule, which has been deemed stable and is "most consistent post inflammatory parenchymal scarring". In the report the radiologist also...